research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
A NEW PROCEDURE : BAYESIAN SELECTION TO FIND THE BEST OF GEOMETRIC POPULATION UNDER GENERAL LOSS FUNCTION

Author: Samira Faisal Hathoot سميرة فيصل حطحوط
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2012 Volume: 1 Issue: 6 Pages: 49-56
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

In many practical situations theexperimenter is confronted with the problem ofchoosing the best one of a number ofpopulations or categories or ranking themaccording to their performance . This paperderives a procedure for selecting the better ofTwo Geometric populations employing adecision-theoretic Bayesian framework withBeta prior under general loss function .the numerical results for this procedureare given by using Math Works Matlab ver 7.0.1with different loss functions constant , linear andquadratic , where in one equation we can obtainthe Bayes risk for the three types of the lossfunctions : constant , linear and quadratic .

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2012 (1)